We study both radical transversal and transversal lightlike submanifolds of indefinite Sasakian manifolds. We give examples, investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these submanifolds to be metric connection. We also study totally contact umbilical radical transversal and transversal lightlike submanifolds of indefinite Sasakian manifolds and obtain a classification theorem for totally contact umbilical transversal lightlike submanifolds.
YILDIRIM, CUMALİ and ŞAHİN, BAYRAM
"Transversal lightlike submanifolds of indefinite sasakian manifolds,"
Turkish Journal of Mathematics: Vol. 34:
4, Article 12.
Available at: https://journals.tubitak.gov.tr/math/vol34/iss4/12